# SDR AALA202109156720

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,632 hours, 14,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTH FLASHLIGHTS UNDER FLIGHT ATTENDANT JUMP SEAT ADJACENT TO DOOR 2L DO NOT TEST. BATTERY INOPERATIVE. REMOVED AND INSTALLED SERVICEABLE BATTERIES ON BOTH FLASH LIGHTS (AALA202109157038) PER AMM 25-64-00.
